# SDR 2008UALA04105

- Difficulty date: August 2, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 580 FRAME INNER FLANGE BETWEEN S-24L AND S-25L DENTED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGED FRAME SECTION AND INSTALLED DOUBLER REPAIR PER SRM.
